Alert archive / Puerto Rico / Small Craft Advisories in 2009
Small Craft Advisory 9, NWS JSJ
NWS JSJ issued this small craft advisory at Mar 20, 2009, 3:12 AM CDT. It took effect at Mar 22, 2009, 1:00 PM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 20, 2009, 3:12 AM CDT (08:12 UTC)
- In effect from
- Mar 22, 2009, 1:00 PM CDT
- Expired
- Mar 22, 2009, 2:59 AM CDT
- In force
- Issued by
- NWS JSJ
The text
As transmitted, in the capitals the NWS used until 2016.
325 WHCA72 TJSJ 200812 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 412 AM AST FRI MAR 20 2009 ...SEAS WILL SLOWLY BUILD TODAY THROUGH SATURDAY AND THEN AGAIN MONDAY NIGHT THROUGH THE MIDDLE OF NEXT WEEK AS WEAK COLD FRONT NEARS THE AREA... AMZ741-201615- /O.CON.TJSJ.SC.Y.0008.090321T1200Z-090322T1800Z/ /O.NEW.TJSJ.SC.Y.0009.090323T1800Z-090324T1200Z/ MONA PASSAGE SOUTHWARD TO 17N- 412 AM AST FRI MAR 20 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM SATURDAY TO 2 PM AST SUNDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM MONDAY TO 8 AM AST TUESDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM MONDAY TO 8 AM AST TUESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM SATURDAY TO 2 PM AST SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ742-201615- /O.CON.TJSJ.SC.Y.0008.090321T1200Z-090321T1800Z/ /O.NEW.TJSJ.SC.Y.0009.090324T0000Z-090324T1200Z/ COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- 412 AM AST FRI MAR 20 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 2 PM AST SATURDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM MONDAY TO 8 AM AST TUESDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM MONDAY TO 8 AM AST TUESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 2 PM AST SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ712-201615- /O.CON.TJSJ.SC.Y.0008.090321T0600Z-090322T1800Z/ /O.NEW.TJSJ.SC.Y.0009.090324T0000Z-090324T1200Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- 412 AM AST FRI MAR 20 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM SATURDAY TO 2 PM AST SUNDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM MONDAY TO 8 AM AST TUESDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM MONDAY TO 8 AM AST TUESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM SATURDAY TO 2 PM AST SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ715-201615- /O.CON.TJSJ.SC.Y.0008.090321T0000Z-090323T0000Z/ /O.NEW.TJSJ.SC.Y.0009.090324T0000Z-090324T1200Z/ COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- 412 AM AST FRI MAR 20 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 8 PM AST SUNDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM MONDAY TO 8 AM AST TUESDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM MONDAY TO 8 AM AST TUESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 8 PM AST SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ722-725-201615- /O.CON.TJSJ.SC.Y.0008.090321T0000Z-090323T0000Z/ /O.NEW.TJSJ.SC.Y.0009.090324T0600Z-090324T1200Z/ ANEGADA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM- 412 AM AST FRI MAR 20 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 8 PM AST SUNDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO 8 AM AST TUESDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM AST TUESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 8 PM AST SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-201615- /O.EXT.TJSJ.SC.Y.0008.090320T1800Z-090324T1200Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 412 AM AST FRI MAR 20 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 AM AST TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 AM AST TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ732-201615- /O.CON.TJSJ.SC.Y.0008.090321T0000Z-090323T0000Z/ CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- 412 AM AST FRI MAR 20 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 8 PM AST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 8 PM AST SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
103 WHCA72 TJSJ 201441 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1041 AM AST FRI MAR 20 2009 ...SEAS WILL SLOWLY BUILD THIS AFTERNOON THROUGH SATURDAY AND THEN AGAIN MONDAY NIGHT THROUGH THE MIDDLE OF NEXT WEEK AS WEAK COLD FRONT NEARS THE AREA... AMZ722-725-202245- /O.EXT.TJSJ.SC.Y.0008.090321T0000Z-090322T1200Z/ /O.CAN.TJSJ.SC.Y.0009.090324T0600Z-090324T1200Z/ ANEGADA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM- 1041 AM AST FRI MAR 20 2009 ...SMALL CRAFT ADVISORY REMAIN IN EFFECT FROM 8 PM THIS EVENING TO 8 AM AST SUNDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 AM AST SUNDAY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ715-202245- /O.EXT.TJSJ.SC.Y.0008.090321T0000Z-090322T1200Z/ /O.CAN.TJSJ.SC.Y.0009.090324T0000Z-090324T1200Z/ COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- 1041 AM AST FRI MAR 20 2009 ...SMALL CRAFT ADVISORY REMAIN IN EFFECT FROM 8 PM THIS EVENING TO 8 AM AST SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 8 PM THIS EVENING TO 8 AM AST SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ712-202245- /O.EXT.TJSJ.SC.Y.0008.090321T0600Z-090322T1200Z/ /O.CAN.TJSJ.SC.Y.0009.090324T0000Z-090324T1200Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- 1041 AM AST FRI MAR 20 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 AM SATURDAY TO 8 AM AST SUNDAY... ...THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 2 AM SATURDAY TO 8 AM AST SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ741-202245- /O.EXT.TJSJ.SC.Y.0008.090321T1200Z-090322T1200Z/ /O.CAN.TJSJ.SC.Y.0009.090323T1800Z-090324T1200Z/ MONA PASSAGE SOUTHWARD TO 17N- 1041 AM AST FRI MAR 20 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 AM SATURDAY TO 8 AM AST SUNDAY... ...THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 8 AM SATURDAY TO 8 AM AST SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ742-202245- /O.CON.TJSJ.SC.Y.0008.090321T1200Z-090321T1800Z/ /O.CAN.TJSJ.SC.Y.0009.090324T0000Z-090324T1200Z/ COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- 1041 AM AST FRI MAR 20 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 2 PM AST SATURDAY... ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 2 PM AST SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-202245- /O.EXT.TJSJ.SC.Y.0008.090320T1800Z-090322T1200Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 1041 AM AST FRI MAR 20 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 AM AST SUNDAY... ...THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 AM AST SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ732-202245- /O.EXT.TJSJ.SC.Y.0008.090321T0000Z-090322T1200Z/ CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- 1041 AM AST FRI MAR 20 2009 ...SMALL CRAFT ADVISORY REMAIN IN EFFECT FROM 8 PM THIS EVENING TO 8 AM AST SUNDAY... ...THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 8 PM THIS EVENING TO 8 AM AST SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
645 WHCA72 TJSJ 220248 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1048 PM AST SAT MAR 21 2009 ....MODERATE...LONG PERIOD NORTH NORTHEAST SWELLS WILL CONTINUE TO AFFECT THE ATLANTIC WATERS AND THE CARIBBEAN PASSAGES THROUGH EARLY SUNDAY EVENING... AMZ712-221100- /O.CON.TJSJ.SC.Y.0008.000000T0000Z-090322T1200Z/ /O.CON.TJSJ.SC.Y.0009.090322T1800Z-090323T0000Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- 1048 PM AST SAT MAR 21 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ715-722-725-732-741-221100- /O.CON.TJSJ.SC.Y.0008.000000T0000Z-090322T1200Z/ COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- ANEGADA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM-CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- MONA PASSAGE SOUTHWARD TO 17N- 1048 PM AST SAT MAR 21 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM AST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM AST SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-221100- /O.CON.TJSJ.SC.Y.0008.000000T0000Z-090323T0000Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 1048 PM AST SAT MAR 21 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
066 WHCA72 TJSJ 220759 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 359 AM AST SUN MAR 22 2009 ....MODERATE...LONG PERIOD NORTH NORTHEAST SWELLS WILL CONTINUE TO AFFECT THE ATLANTIC WATERS AND THE CARIBBEAN PASSAGES THROUGH EARLY SUNDAY EVENING... AMZ712-221600- /O.CON.TJSJ.SC.Y.0008.000000T0000Z-090322T1200Z/ /O.CAN.TJSJ.SC.Y.0009.090322T1800Z-090323T0000Z/ /O.NEW.TJSJ.SC.Y.0011.090323T1800Z-090326T1200Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- 359 AM AST SUN MAR 22 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM AST THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM MONDAY TO 8 AM AST THURSDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM MONDAY TO 8 AM AST THURSDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM AST THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-221600- /O.CON.TJSJ.SC.Y.0008.000000T0000Z-090323T0000Z/ /O.NEW.TJSJ.SC.Y.0011.090323T0600Z-090326T1200Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 359 AM AST SUN MAR 22 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM MONDAY TO 8 AM AST THURSDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 AM MONDAY TO 8 AM AST THURSDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ741-221600- /O.CON.TJSJ.SC.Y.0008.000000T0000Z-090322T1200Z/ /O.NEW.TJSJ.SC.Y.0011.090323T1200Z-090326T1200Z/ MONA PASSAGE SOUTHWARD TO 17N- 359 AM AST SUN MAR 22 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM AST THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM MONDAY TO 8 AM AST THURSDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM MONDAY TO 8 AM AST THURSDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM AST THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ715-221600- /O.CON.TJSJ.SC.Y.0008.000000T0000Z-090322T1200Z/ /O.NEW.TJSJ.SC.Y.0011.090323T1800Z-090326T1200Z/ COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- 359 AM AST SUN MAR 22 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM AST THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM MONDAY TO 8 AM AST THURSDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM MONDAY TO 8 AM AST THURSDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM AST THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ742-221600- /O.NEW.TJSJ.SC.Y.0011.090323T1800Z-090326T1200Z/ COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- 359 AM AST SUN MAR 22 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM MONDAY TO 8 AM AST THURSDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM MONDAY TO 8 AM AST THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ722-725-732-221200- /O.CON.TJSJ.SC.Y.0008.000000T0000Z-090322T1200Z/ ANEGADA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM-CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- 359 AM AST SUN MAR 22 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM AST THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM AST THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Mar 20, 3:08 AM CDT, 4 minutes earlier.
Area forecast discussion, Mar 20, 3:08 AM CDT, 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN JUAN PR 408 AM AST FRI MAR 20 2009 .SYNOPSIS...LOW PRES DEVELOPING OVER THE BAHAMAS WILL DRAG A SLOW MOVING COLD FRONT THROUGH THE AREA DURING THE TUE-WED TIME FRAME. A GRADUAL INCREASE IN CLOUDINESS AND PRECIPITATION IS EXPECTED TO BEGIN ON SATURDAY AND CONTINUE INTO THE MIDDLE OF NEXT WEEK. HIGH PRES WILL RETURN FOR THE END OF NEXT WEEK. && .DISCUSSION...ATMS REMAINS DRY AND STABLE PER 00Z JSJ SOUNDING WITH PWATS AROUND AN INCH OR SO WHICH IS ONLY ABOUT 75% FROM NORMAL. LIKE YESTERDAY ONLY LIMITED CONVECTION IS EXPECTED MAINLY IN THE VICINITY OF MAYAGUEZ. A GRADUAL INCREASE IN CLOUDINESS AND PRECIPIATION IS EXPECTED TO BEGIN ON SATURDAY AS A PRE-FRONTAL TROUGH DEVELOPS OVR THE AREA. TIMING DIFFERENCES EXIST WITH PASSAGE OF A WEAK COLD FRONT THROUGH THE AREA NEXT WEEK WITH THE GFS BEING THE SLOWER INDICATING FROPA NOT UNTIL EARLY WED WHILE THE 00Z ECMWF INDICATES FROPA ON TUE. MOISTURE NOT AS IMPRESSIVE AS COMPARED TO LAST FROPA THAT WE HAD IN EARLY MARCH WITH PWAT VALUES ABOUT 1.5 INCHES OR ABOUT HALF INCH LESS THAN WITH LAST EVENT BUT A STRONG SUBTROPICAL JET STREAK IN EXCESS OF 100KT RIDING NORTH OF PR TO HELP SUSTAIN A CONFLUENCE LINE AND BAROCLINICITY ALG THE BDRY FOR A COUPLE OF DAYS OF ACTIVE WEATHER WITH THE POSSIBILITY OF LOCALIZED FLOODING. BASED ON THE 00Z GFS...TUE NOW LOOKS TO BE THE MOST ACTIVE DAY BUT UNCERTAINTIES ARE STILL EVIDENT WITH THE EXACT TIMING OF THE FROPA. HIGH PRES BUILDING OVER THE WRN ATLC BEHIND THE FRONT LOOKS STRONG ENOUGH THAT THINK THAT FRONT WILL BE ABLE TO CLEAR THE AREA EVENTUALLY BUT NOT POSSIBLY UNTIL WED OR THU OF NEXT WEEK. && .AVIATION...VFR CONDITIONS TO MAINTAIN THEMSELVES THROUGH THE NEXT 24 HOURS. WINDS WILL INCREASE OUT OF THE EAST NORTHEAST TO 15 KNOTS WITH GUSTS BETWEEN 18 TO 20 KNOTS FOR ALL TAF SITES BY 20/1600 TO 20/1800 WITH CONDITIONS SUSTAINING THEMSELVES FOR 3 TO 4 HOURS. && .MARINE...TWO GROUP OF SWELLS ARE FCST TO ARRIVE ACROSS THE ATLC WATERS ONE TODAY AND ANOTHER ON SUN. SEAS EXPECTED TO BUILD TO 7-8 FT TOMORROW AND THEN DECREASE A COUPLE OF FEET SUN-MON. SEAS THEN EXPECTED TO BUILD TO NEAR 10 FEET ACROSS THE OFFSHORE ATLC WATERS WITH THE APPROACH OF THE COLD FRONT. && .PRELIMINARY POINT TEMPS/POPS... SJU 84 72 84 73 / 10 20 20 0 STT 83 72 83 72 / 10 20 20 20 && .SJU WATCHES/WARNINGS/ADVISORIES... PR...NONE. VI...NONE. && 02/64/
Hazardous weather outlook, Mar 19, 5:30 AM CDT, 21 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK FOR PUERTO RICO AND THE U.S. VIRGIN ISLANDS NATIONAL WEATHER SERVICE SAN JUAN PR 630 AM AST THU MAR 19 2009 AMZ710>745-PRZ001>013-201000- SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR- NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST- WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES- THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS- 630 AM AST THU MAR 19 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED TODAY OR TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A WEAK COLD FRONT WILL APPROACH THE AREA ON MONDAY INCREASING THE CHANCES OF PRECIPITATION. LOCALIZED FLOODING WILL BE POSSIBLE AS THIS FRONT NEARS THE AREA. MARINE CONDITIONS WILL ALSO DETERIORATE BY MONDAY WITH 8 TO 10 FOOT SEAS EXPECTED. SMALL CRAFT AND HIGH SURF ADVISORIES WILL LIKELY BE NEEDED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. AMZ715-725-VIZ001-002-201000- ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX- NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS- 630 AM AST THU MAR 19 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED TODAY OR TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A WEAK COLD FRONT WILL APPROACH THE AREA ON MONDAY INCREASING THE CHANCES OF PRECIPITATION. LOCALIZED FLOODING WILL BE POSSIBLE AS THIS FRONT NEARS THE AREA. MARINE CONDITIONS WILL ALSO DETERIORATE BY MONDAY WITH 8 TO 10 FOOT SEAS EXPECTED. SMALL CRAFT AND HIGH SURF ADVISORIES WILL LIKELY BE NEEDED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 20, 3:07 PM CDT | Small Craft Advisory | JSJ | 6 hr |
Nearby
Small Craft Advisories in Puerto Rico, 2009Every small craft advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.